# SDR AALA202111301505

- Difficulty date: November 6, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 71,387 hours, 32,711 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R639
- Condition: Odor
- Location: Zone 100
- Part time: 57,820 hours, 26,519 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT- 10 MINS AFTER TAKE OFF CABIN CALLED TO REPORT STRONG CRAYON SMELL IN CABIN, ODOR IN FLIGHT DECK. ODOR REMAINED UNTIL SHUTDOWN. INITIAL TROUBLESHOOTING INDICATES THE APU IS THE SOURCE OF THE ODOR.   REPLACED APU PER TASK CARD 26L31049005.
